RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ж. вычисл. матем. и матем. физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ж. вычисл. матем. и матем. физ., 1999, том 39, номер 4, страницы 630–637 (Mi zvmmf1700)  

On series solutions of the magnetostatic integral equation

J. F. Ahnera, V. V. Dyakinb, V. Ya. Raevskiib, R. Ritterc

a Dept. Math., Vanderbilt Univ., Nashville, Tennesse 37240, USA
b Inst. Metal Phys., Rus. Acad. Sci., Ekaterinburg, Russia
c Math. Inst. II, Univ. Karlsruhe, D-76128 Karlsruhe, Germany

Аннотация: We consider the fundamental magnetostatic integral equation for homogeneous and isotropic solids. The construction of the orthogonal basis consisting of the eigenvectors of the magnetostatic operator is based on the coupling of the spectral characteristics of this operator and classic potential operators. Estimations of the error of the resulting field in terms of cut-off errors to the external magnetic field are given. Additionally we obtain explicit expressions for both the eigenvectors and eigenfunqtions of the magnetostatic operator for the case that the underlying body is a triaxial ellipsoid. These quantities are given in terms of Lame functions and ellipsoidal harmonics.

Полный текст: PDF файл (917 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Computational Mathematics and Mathematical Physics, 1999, 39:4, 601–608

Реферативные базы данных:
Тип публикации: Статья
УДК: 519.642
MSC: Primary 78A30; Secondary 33E10
Поступила в редакцию: 27.08.1997
Исправленный вариант: 26.08.1998
Язык публикации: английский

Образец цитирования: J. F. Ahner, V. V. Dyakin, V. Ya. Raevskii, R. Ritter, “On series solutions of the magnetostatic integral equation”, Ж. вычисл. матем. и матем. физ., 39:4 (1999), 630–637; Comput. Math. Math. Phys., 39:4 (1999), 601–608

Цитирование в формате AMSBIB
\RBibitem{AhnDyaRae99}
\by J.~F.~Ahner, V.~V.~Dyakin, V.~Ya.~Raevskii, R.~Ritter
\paper On series solutions of the magnetostatic integral equation
\jour Ж. вычисл. матем. и матем. физ.
\yr 1999
\vol 39
\issue 4
\pages 630--637
\mathnet{http://mi.mathnet.ru/zvmmf1700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691382}
\zmath{https://zbmath.org/?q=an:0963.78010}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 4
\pages 601--608


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/zvmmf1700
  • http://mi.mathnet.ru/rus/zvmmf/v39/i4/p630

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Просмотров:
    Эта страница:155
    Полный текст:82
    Литература:33
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020